# SDR CA090209006

- Difficulty date: February 6, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 9,574 hours
- Engine: Lyc O320D2J
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: 0523921
- Condition: Broken
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LT FLAP OUTBOARD LOWER ROLLER BROKE COMPLETELY UP CAUSING THE FLAP TO SEIZE INTO THE FLAP TRACK DURING THE FLAPS BEING RETRACTED AFTER TAKEOFF. WITH THE FLAP SEIZE THE FLAP MOTOR CONTINUED TO PULL THE SLAVE FLAP UNTIL THE RETRACT CABLE SNAPPED IN FLIGHT.  THE FLAP ROLLER HAS BEEN WELL LUBRICATED EVERY 100 HR OF AIRTIME.
